MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 30°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE, 10 MM, 30°, HD, QUICK LOCK, AUTOCLAVABLE; RIGID OPTICAL LAPAROSCOPE
Model Number WA53005A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid optical laparoscope exhibited chipped lens.There was no patient involvement.
 
Additional Manufacturer Narrative
The date of event is unknown.A supplement report will be submitted if provided.The device was not returned to olympus for inspection.However, the device was inspected by field service engineer.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 10 MM, 30°, HD, QUICK LOCK, AUTOCLAVABLE
Common Device Name
RIGID OPTICAL LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24714400
Report Number9610773-2026-02373
Device Sequence Number6087691
Product Code EWY
UDI-Device Identifier04042761052764
UDI-Public04042761052764
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K950076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA53005A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown